Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 22, NWS Fort Worth, TX

April 10, 2008Somervell County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 10, 2008, 3:00 AM CDT for Somervell County, Texas. It was in force for 15 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2008, 3:00 AM CDT (08:00 UTC)
Expired
Apr 10, 2008, 3:15 AM CDT
In force
15 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 53 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:00 AM CDTTSTM WND DMGGlen Rose, TXNUMEROUS STRUCTURES DAMAGED
Apr 10, 3:09 AM CDTTSTM WND DMGGlen Rose, TXLARGE TREE DOWN IN GLEN ROSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 10:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.9
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 100800
TORFWD
TXC425-100815-
/O.NEW.KFWD.TO.W.0022.080410T0800Z-080410T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
300 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 315 AM CDT

* AT 300 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR GLEN ROSE..MOVING EAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL NORTHEASTERN SOMERVELL COUNTY AT 310 AM CDT

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3223 9787 3232 9779 3232 9761 3226 9761
      3225 9762 3222 9761 3219 9776
TIME...MOT...LOC 0800Z 250DEG 44KT 3225 9775

$$

92
1 follow-up statement
000 
WWUS54 KFWD 100816 RRA
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
316 AM CDT THU APR 10 2008

TXC425-100826-
/O.EXP.KFWD.TO.W.0022.000000T0000Z-080410T0815Z/
SOMERVELL TX-
316 AM CDT THU APR 10 2008

...THE TORNADO WARNING FOR NORTHERN SOMERVELL COUNTY EXPIRES AT 315
AM CDT...

AT 316 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED. THIS 
STORM HAS MOVED INTO JOHNSON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT.

LAT...LON 3223 9787 3232 9779 3232 9761 3226 9761
      3225 9762 3222 9761 3219 9776
TIME...MOT...LOC 0800Z 250DEG 44KT 3225 9775

$$

SCHULTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 10, 1:32 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 10, 1:32 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
132 AM CDT THU APR 10 2008

.UPDATE...
HAVE MADE A QUICK UPDATE AS WINDS ACROSS THE ENTIRE AREA HAVE
REACHED OR ARE APPROACHING ADVISORY CRITERIA. GUIDANCE CONTINUES
TO SHOW VERY STRONG WINDS THIS AFTERNOON...SO NEWLY ISSUED WIND
ADVISORY WILL BE IN EFFECT UNTIL TONIGHT.  SH/13

&&

.PREV DISCUSSION... /ISSUED 1143 PM CDT WED APR 9 2008/

AVIATION...
/06Z TAFS/
BEST EXTRAPOLATION OF SQUALL LINE APPROACHING THE METRO IS BETWEEN
08Z AND 11Z. SOME UNCERTAINTY IN HOW QUICK SKIES WILL CLEAR BEHIND
THE SQUALL LINE...WHICH PLAYS INTO DEVELOPMENT OF FOG. FOR
NOW...WILL KEEP STRATUS IN THROUGH 15Z WITH JUST MVFR VSBYS DUE TO
WIND AND CLOUDS. HOWEVER...IF SKIES CLEAR IMMEDIATELY BEHIND THE
PRECIP...EXPECT SOME GROUND FOG TO DEVELOP...WHICH COULD BE DENSE
IN SOME AREAS.

EXPECT VFR CONDITIONS AFTER 15Z.

SCHULTZ

PREV DISCUSSION... /ISSUED 1046 PM CDT WED APR 9 2008/

UPDATE...
QUICK UPDATE TO THE ZONES TO ACCOUNT FOR NEW TORNADO WATCH. TOR
BOX 184 IS VALID THROUGH 6 AM AND WILL COVER AREAS ALONG AND WEST
OF A PARIS TO TERRELL TO LAMPASAS LINE. THIS BOX WILL REPLACE TOR
BOX 179.

AN ADDITIONAL WATCH BOX MAY BE REQUIRED FOR SOUTHEASTERN PORTIONS
OF THE FORECAST AREA AFTER MIDNIGHT.

OTHERWISE...CONVECTION IS LINING UP TO OUR WEST AS EXPECTED. WE
ANTICIPATE STORMS APPROACHING OUR WESTERN ZONES AROUND 2
AM...PROGRESSING TO THE I-35 CORRIDOR BY 4 AM OR AFTER.

SCHULTZ

PREV DISCUSSION... /ISSUED 919 PM CDT WED APR 9 2008/

UPDATE...
MINOR UPDATE TO DECREASE POPS FURTHER FOR AREAS ALONG/SOUTH OF
INTERSTATE 20 CORRIDOR AND TO ALSO CANCEL TOR WATCH #179 FOR THOSE
SAME AREAS...AS CAP HAS REMAINED STRONG ENOUGH THAT THESE AREAS
WILL HAVE TO WAIT FOR BETTER LARGE-SCALE ASCENT AFTER MIDNIGHT
WITH DRY-LINE APPROACHING FROM THE WEST AND DISTURBANCE ALOFT
CURRENTLY OVER TX BIG BEND COUNTRY EJECTING ENE TOWARD N TX.
ONLY NRN TWO TIERS OF COUNTIES NEAR THE RED RIVER...CLOSER TO THE
SFC WARM FRONT WILL REMAIN IN THE CURRENT TOR WATCH UNTIL 11 P.M
CDT. EXPECT A SQUALL LINE TO PUSH FROM WEST TO EAST INTO WRN
SECTION OF N TX SOMETIME BY 1-3 A.M...THEN LINGER OVER AREAS
ALONG/E OF I-35 DURING THE MORNING HRS THURSDAY.

UPDATES AND WATCH(WCN) UPDATES ALREADY SENT. WEB IMAGE TO BE
UPDATED SHORTLY...AS WILL HAZARDOUS WX OUTLOOK.  /05

PREV DISCUSSION... /ISSUED 815 PM CDT WED APR 9 2008/

UPDATE...
TOR WATCH #178 FOR THE WRN 1/3 OF N TX WAS ALLOWED TO EXPIRE AT 8
PM CDT...PER LULL EXPECTED UNTIL DISTURBANCE NEGATIVELY TILTING
ACROSS FAR W TX PUSHES DRY-LINE TOWARD N TX LIKELY AFTER MIDNIGHT
AND THROUGH THE MORNING HOURS THURSDAY. HOWEVER...WITH SUPERCELL
TORNADIC STORM BETWEEN DENTON AND BOWIE...AND WITH OTHER ACTIVITY
NEAR YOUNG/JACK COUNTIES...HAVE ADDED JACK/YOUNG/WISE/AND MONTAGUE
TO TOR WATCH #179 FURTHER TO THE EAST...TO EXTEND THE WATCH FOR
THOSE COUNTIES THROUGH 11 P.M CDT. WITH ALL THIS IN MIND WITH THE
BRIEF RESPITE THROUGH THE LATE EVENING AND STRONGER CAP OVER S/SE
COUNTIES...HAVE ADJUSTED HIGHEST POPS TO MAINLY ALONG/N OF I-20
FOR THIS EVENING...BEFORE SQUALL LINE RACES IN FROM THE WEST
BEFORE DAYBREAK THURS A.M. HAVE TONED POPS DOWN S OF I-20 TO LOW
CHANCE AND SLIGHT CHANCE WORDING...AS LIFT COULD STILL INITIATE A
FEW DISCRETE STORMS THROUGH THE CAP.

UPDATES SENT. HAZARDOUS WX OUTLOOK AND WEB GRAPHICS TO BE UPDATED
SHORTLY. /05

PREV DISCUSSION... /ISSUED 613 PM CDT WED APR 9 2008/

AVIATION...
/00Z TAFS/
DIFFICULT FORECAST IN REGARDS TO TIMING OF STORMS OVER TERMINALS.
LIGHT SHOWERS SHOULD CONTINUE ACROSS ALL SITES DURING THE NEXT
SEVERAL HOURS...WITH A FEW EMBEDDED THUNDERSTORMS.

STILL EXPECT A ROUND OF SEVERE THUNDERSTORMS TO IMPACT
AIRPORTS...ESPECIALLY METRO SITES AFTER 01Z. WILL LIKELY NEED
AMENDMENTS TO BETTER TIME APPROACH OF STRONGEST STORMS THROUGHOUT
THE EVENING.

EXPECT PERIODS OF STORMS DURING THE NIGHT. STORMS WILL FINALLY
CLEAR OUR SITES BETWEEN 13 AND 16Z THURSDAY.

MVFR CIGS WILL PREVAIL...THOUGH POCKETS OF IFR WILL BE POSSIBLE.

SCHULTZ

PREV DISCUSSION... /ISSUED 400 PM CDT WED APR 9 2008/

DISCUSSION...
400 PM CDT

STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE
CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD
SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS
RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH
SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE
ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY
ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF
LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR.
AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN
INITIATION OF SFC-BASED CONVECTION THEREAFTER.

AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM
SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING
AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS
OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO...
PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT
FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT
WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE
BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT
APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY
ERODING IN WESTERN REACHES OF CWA.

CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK
IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED
SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR
NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE
AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER
WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO
SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE
MISLEADING.

COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE
WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG
MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK.
FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS
5-7 (MON-WED). 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  76  52  70  46 /  20   0   0   0
WACO, TX              82  53  74  47 /  20  10   0   0
PARIS, TX             75  48  69  43 /  60  10   0   0
DENTON, TX            80  47  69  43 /  20   0   0   0
MCKINNEY, TX          79  50  70  45 /  30   0   0   0
DALLAS, TX            78  54  71  47 /  20   0   0   0
TERRELL, TX           79  53  72  45 /  40  10   0   0
CORSICANA, TX         81  55  75  46 /  30  10   0   0
TEMPLE, TX            81  54  75  46 /  20  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ091>095-100>107-
115>120-129.

&&

13
Hazardous weather outlook, Apr 9, 9:25 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
925 PM CDT WED APR 9 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
925 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS NAMELY THOSE
AREAS OF NORTH TEXAS CLOSE TO A SURFACE WARM FRONT NORTH OF
INTERSTATE 20 AND NEAR THE RED RIVER. MAIN HAZARDS THROUGH TONIGHT
WILL BE VERY LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL
AND A FEW ISOLATED TORNADOES WILL BE POSSIBLE NEAR THESE AREAS.

ELSEWHERE...THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO A SQUALL LINE
OVER WEST TEXAS THROUGH MIDNIGHT...THEN SPREAD EAST INTO NORTH TEXAS
AFTER MIDNIGHT AND THROUGH DAYBREAK THURSDAY MORNING. LARGE HAIL...
HEAVY RAINFALL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 60 MPH
ARE ALL POSSIBLE WITH THIS ACTIVITY LATE TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF
INTERSTATE 20 THROUGH THURSDAY MORNING. ADDITIONAL RAINFALL AMOUNTS
OF 1 TO 3 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS UP TO 4
INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY
MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE
WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...
AND LARGE HAIL.

THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST BY THURSDAY
AFTERNOON.

BEHIND THE COLD FRONT...STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH
GUSTS TO 40 MPH ARE EXPECTED THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF NORTH TEXAS
THROUGH THE OVERNIGHT.

05/

In the hours before

Local storm report, Apr 9, 9:38 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT WED APR 09 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      GAINESVILLE             33.64N  97.15W
04/09/2008                   COOKE              TX   EMERGENCY MNGR

            WATER RESCUE IN GAINESVILLE. MINOR CITY STREETS FLOODED,
            SOME CLOSED ACROSS THE COUNTY.
Local storm report, Apr 9, 10:00 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT WED APR 09 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     FLASH FLOOD      1 S ERA                 33.48N  97.29W
04/09/2008                   COOKE              TX   EMERGENCY MNGR

            FM 51 CLOSED 1 MILE SOUTH OF ERA. NUMEROUS INTERSECTIONS
            CLOSED IN GAINESVILLE
Special weather statement, Apr 10, 2:11 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
211 AM CDT THU APR 10 2008

TXZ101-100745-
JACK TX-
211 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  JACK COUNTY

AT 211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF JACKSBORO TO 12 MILES SOUTHEAST OF GRAHAM...MOVING EAST AT 51 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON AND JACKSBORO.

VERY HEAVY RAIN..SMALL HAIL...AND WIND GUSTS TO 50 MPH ARE LIKELY
WITH THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING.

LAT...LON 3346 9840 3345 9798 3344 9797 3343 9792
      3330 9791 3300 9794 3300 9813 3301 9814
      3301 9840
TIME...MOT...LOC 0711Z 273DEG 44KT 3341 9837 3299 9838

SCHULTZ
Local storm report, Apr 10, 2:23 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
223 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     TSTM WND DMG     COMANCHE                31.90N  98.60W
04/10/2008                   COMANCHE           TX   LAW ENFORCEMENT

            COMPLETE ROOF LOSS ON A BUILDING IN DOWNTOWN COMANCHE
Special weather statement, Apr 10, 2:25 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
225 AM CDT THU APR 10 2008

TXZ092-100800-
COOKE TX-
225 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY

AT 225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF GAINESVILLE...MOVING NORTHEAST
AT 64 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...GAINESVILLE...
LINDSAY AND MUENSTER.

VERY HEAVY RAIN...PEA SIZE HAIL...AND WIND GUSTS TO 50 MPH ARE
LIKELY WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING.

LAT...LON 3390 9746 3384 9744 3384 9738 3388 9732
      3387 9716 3377 9719 3373 9714 3374 9710
      3386 9708 3385 9693 3344 9694 3344 9748
TIME...MOT...LOC 0725Z 219DEG 56KT 3368 9730

SCHULTZ
Local storm report, Apr 10, 2:36 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
236 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND GST     GORDON                  32.55N  98.37W
04/10/2008  E60 MPH          PALO PINTO         TX   LAW ENFORCEMENT

            SPOTTERS ESTIMATE 60 MPH WINDS IN GORDON AND MINGUS.
            POWER IS OUT IN THESE CITIES AND ALSO AROUND POSSUM
            KINGDOM LAKE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:13 PM CDTTornado WarningFWDJack, Wise47 min
Apr 9, 7:14 PM CDTSpecial Weather StatementFWDFannin31 min
Apr 9, 7:33 PM CDTSpecial Weather StatementFWDCooke, Denton27 min
Apr 9, 7:48 PM CDTTornado WarningFWDDenton, Wise42 min
Apr 9, 8:22 PM CDTTornado WarningFWDCooke, Denton38 min
Apr 9, 8:57 PM CDTTornado WarningFWDCooke, Grayson53 min
Apr 9, 9:35 PM CDTFlash Flood WarningFWDCooke, Grayson115 min
Apr 10, 1:00 AM CDTSevere Thunderstorm WarningFWDStephens60 min
Apr 10, 1:19 AM CDTSevere Thunderstorm WarningFWDYoung56 min
Apr 10, 1:29 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more18 hr
Apr 10, 1:39 AM CDTSevere Thunderstorm WarningFWDEastland53 min
Apr 10, 2:00 AM CDTSevere Thunderstorm WarningFWDComanche46 min
Apr 10, 2:10 AM CDTRiver Flood WarningFWDDenton32 hr
Apr 10, 2:10 AM CDTRiver Flood WarningFWDDallas43 hr
Apr 10, 2:11 AM CDTSpecial Weather StatementFWDJack34 min
Apr 10, 2:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto46 min
Apr 10, 2:21 AM CDTSevere Thunderstorm WarningFWDErath39 min
Apr 10, 2:25 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 10, 2:28 AM CDTTornado WarningFWDErath25 min
Apr 10, 2:35 AM CDTFlash Flood WarningFWDCooke4 hr
Apr 10, 2:36 AM CDTSevere Thunderstorm WarningFWDParker39 min
Apr 10, 2:41 AM CDTSevere Thunderstorm WarningFWDHood, Somervell39 min
Apr 10, 2:47 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton43 min
Apr 10, 3:03 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant57 min
Apr 10, 3:06 AM CDTSevere Thunderstorm WarningFWDLampasas39 min
Apr 10, 3:10 AM CDTTornado WarningFWDJohnson35 min
Apr 10, 3:16 AM CDTSevere Thunderstorm WarningFWDDenton, Wise44 min
Apr 10, 3:18 AM CDTSevere Thunderstorm WarningFWDHill57 min
Apr 10, 3:26 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis64 min
Apr 10, 3:32 AM CDTTornado WarningFWDEllis, Johnson, Tarrant28 min
Apr 10, 3:39 AM CDTTornado WarningFWDCollin, Dallas36 min
Apr 10, 3:42 AM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 10, 3:51 AM CDTSpecial Weather StatementFWDBell24 min
Apr 10, 3:56 AM CDTTornado WarningFWDBell, Falls, Milam49 min
Apr 10, 3:59 AM CDTSevere Thunderstorm WarningFWDGrayson31 min
Apr 10, 4:04 AM CDTSevere Thunderstorm WarningFWDBell, Falls, Hill, Limestone, McLennan56 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall67 min
Apr 10, 4:15 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt60 min
Apr 10, 4:16 AM CDTTornado WarningFWDBell, Falls44 min
Apr 10, 4:23 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Navarro67 min
Apr 10, 4:48 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone72 min
Apr 10, 4:51 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar54 min
Apr 10, 4:58 AM CDTSevere Thunderstorm WarningFWDLimestone47 min
Apr 10, 5:00 AM CDTRiver Flood WarningFWDWise52 hr
Apr 10, 5:12 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt63 min
Apr 10, 5:22 AM CDTTornado WarningFWDAnderson, Freestone38 min
Apr 10, 5:23 AM CDTSevere Thunderstorm WarningFWDHenderson52 min
Apr 10, 5:46 AM CDTSevere Thunderstorm WarningFWDHopkins29 min
Apr 10, 5:59 AM CDTRiver Flood WarningFWDDallas91 min
Apr 10, 6:19 AM CDTSpecial Weather StatementFWDMilam, Robertson26 min
Apr 10, 6:24 AM CDTSpecial Weather StatementFWDHenderson36 min
Apr 10, 6:34 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Robertson30 min
Apr 10, 9:53 AM CDTRiver Flood WarningFWDHunt34 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.